# SDR ZZDA2011194

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK, STA 200 TO 332, RBL 22, CORROSION.  ACCOMPLISHED SEAT TRACK REPLACEMENT PER B717 SRM 53-20-52, 51/41-01, 51-10-04 AND 53-00-00.
